# SDR SWAA2022030826867

- Difficulty date: May 2, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crease Beam
- Condition: Corroded
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CREASE BEAM INNER CHORD HAS CORROSION / FORWARD ENTRY DOOR CREASE BEAM REMOVED AND REPLACED ON CUSTOMER CARD # X950497 IAW 737 SRM 51-40-02-0G-0 AND DRAWING # 141A8110
